# SDR RRXA97035

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 660-702
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND HOLE IN SKIN AT Y=660 TO 702 LEFT SIDE OF OMEGA ANTENNA.  DAMAGE PAST LIMITATIONS IAW DC-8 SRM.  FABRICATED AND INSTALLED DOUBLER REPAIR IAW FAA DER APPROVED ENGINEERING SKETCH B90-R18.
